# SDR CA150616025

- Difficulty date: May 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,417 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 430137701
- Condition: Leaking
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL PUMP FOUND LEAKING EXCESSIVELY FROM OVERBOARD DRAIN TUBE.  REQUIRED REPLACEMENT, PUMP HAD ONLY 44.8 HRS SINCE 600 HR INSPECTION.
